# SDR DALA2023101008310

- Difficulty date: April 18, 2019
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,532 hours, 28,621 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5341700) SEAT 11 ABC DISCONNECTED FROM FLOOR. MAINTENANCE REPAIRED DAMAGE PER ERA 577436-14 AND OBTAINED AND DRILLED NEW SEAT TRACK AND SPLICE PER B737 SRM 53-00-52, REPAIR 4 PG. 201. (889397) STEP 4F. COMPLETED SEAT TRACK INSTALLATION PER B737 SRM 53-00-52, REPAIR NUMBER 4.
